Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suggest treatment for low hemoglobin levels

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5964 Questions
Question
My wife has low himoglin. around 8.5. now her behavior is change. he got angry rapidly in small thing.

she tired rapidlly. even she has suffering from hair fall problem.

i think it is due to low level of hemoglobin.

pls reply me.

my E-mail Id :- YYYY@YYYY
Posted Sun, 3 Aug 2014 in Women's Health
 
 
Answered by Dr. Aarti Abraham 8 minutes later
Brief Answer:
ANEMIA SHOULD BE TREATED, OTHER TESTS ALSO

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
Is she taking iron supplements for anemia ( low hemoglobin ).
Anemia can lead to fatigue, irritability, tiredness and hairfall.
Also get her thyroid levels checked , calcium and vitamin D levels checked.
Irritability and mood swings can be due to deficiency of these.
She should be taking iron supplements ( eg. Tablet Feronia - XT ) once a day.
ALso, she should be taking iron rich foods like liver, beef, meat, egg, beans, nuts, green leafy vegetables etc.
If the behavioural problems persist after 3 months of treatment, she should see a psychologist.
All the best
Please feel free to discuss further.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor